# SDR AALA20011607

- Difficulty date: July 27, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  - FOUND LEFT AFT GALLEY DOOR FORWARD JAMB CRACKED AT TOP FORWARD SIDE.  STOP DRILLED CRACK INSTALLED DOUBLER PER ESO 11697 DATED 7-26-2001.  (M)
